# SDR A6WA201240175

- Difficulty date: January 7, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Gouged
- Location: Lt Otbd Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD ELEVATOR HINGE ( HORIZONTAL STABILIZER SIDE) GOUGED.  BLENDED GOUGE IAW REO 601R-55-11-402.  FOUND TO BE IN SERVICEABLE LIMITS.
